Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can rifampicin and isoniazid cause my skin dry and itchy ?

rifampicin and isoniazid cause my skin on face super dry and itchy? Can rifampicin and isoniazid cause my skin super dry and rushes, itch occured on my face? pls help
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Yes, as INH and Rifampicin are powerful antibiotics requiring prolonged use, they may cause skin problems. Especially when you move out in sun (photosensitivity).
You may use a B-COMPLEX with VIT. A and VIT. E. Also you may use some moisturizer. Avoid going out in harsh sunlight for the duration of theraphy.
Answered: Fri, 15 Apr 2011
I find this answer helpful
  User's Response
Thanks alot doctor, I drank few glass of vodka and few hours later I felt a chill and follow by rushes appeared on my face the next morning, it's been almost 3week till now no recovery but skin continuously itchy and dry.. Now I'm taking vitamin C and omega3, is it Ok?
Answered: Fri, 15 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor